# SDR ASAA2022102540476

- Difficulty date: October 25, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 53,349 hours, 15,532 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Condition: False Indication
- Location: Nr 2 Hf
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

#2 HF RADIO HEAD DISPLAYS "FAIL" ON BOTH ACTIVE & STANDBY FREQUENCY WINDOW- RADIO DOES RECEIVE & TRANSMIT. GROUNDED - YES. REBOOTED #2 HF XCVR HF BITE CK OK REF. B737-800 FIM 23-11 TASK 801 ALSO RADIO CK W/ SFO LOUD & CLEAR ON HF2. ETOPS GND VERIFICATION COMPLETE.
